# SDR AALA202406030115

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 19,901 hours, 5,044 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY ECAM INDICATION. NO SMOKE WAS OBSERVED. ONLY LAVATORY IN USE AT TIME OF INDICATION WAS MIDDLE LAVATORY. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804A AND A SATISFACTORY OPERATIONAL TEST WITH NO FAULTS OR MESSAGES NOTED.
